DOI 10.1111/j.1346-8138.2007.00361.x
Lichenoid drug eruption of nails induced by propylthiouracil.
Аннотация
We present the case of a patient who developed deformities of the fingernails and reddish nodules on the nail beds after administration of propylthiouracil (PTU) for 6 months to treat Grave's disease. Histological examination of the lesion revealed a lichenoid tissue reaction. After withdrawal of PTU, she noticed an improvement in the eruption and the growth of the nails. No recurrence of the eruption was detected after the withdrawal of PTU. Thus, we strongly suggest that this was a rare case of PTU-induced lichenoid drug eruption of nail.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.